# SDR FDEA201411103611

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321225
- Condition: Delaminated
- Location: Bs 1501-1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BS 1501 - 1561 LBL 8 - RBL 8, AFT RT CORNER DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SRZ-25-005 REV K.  FLOOR PANEL INSTALLED.  CLASSIFIED AS A CAT A MAJOR REPAIR.
